Existence of positive solutions for singular eigenvalue problems
MetadataShow full metadata
In this paper, we discuss the existence, nonexistence, and multiplicity of positive solutions for a class of singular eigenvalue problems. Some of our theorems are new, while others extend earlier results obtained by Zhang and Kong . The interesting point is that the authors obtain the relation between the existence of solutions and the parameter λ. The arguments are based on the fixed point index theory and the upper and lower solutions method.
CitationFeng, M., & Ge, W. (2006). Existence of positive solutions for singular eigenvalue problems. Electronic Journal of Differential Equations, 2006(105), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.